| Catalog Number |
2278-0500 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris¿ pump module non-vented blood set had air in the line after priming the platelets with blood product and starting the transfusion.The following information was provided by the initial reporter: "air in line.Platelets ordered for patient.Platelets primed with blood product tubing per protocol.Rn stayed in the room for 15 minutes doing line dressing change, and 10 minutes into transfusion air-in-line started alarming.About 12 inches of air from end of drip chamber to below module end.Infusion stopped and new blood product tubing primed.Infusion continued without issue.".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint that there was air in line could not be verified due to the product not being returned for failure investigation.A device history record review for model 2278-0500 lot number 22095048 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 03sep2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.